Aa
A
A
Close
Avatar universal
might have thyroid problem have vertigo take bipolar meds and premarin
i have calf muscle pains non stop for about 10 months now my ankles swell up my feet always cold
Cancel
1 Answers
Page 1 of 1
Avatar universal
Those are classic signs of peripheral circulatory problems. Chances are good that your lower leg and feet blood vessels aren't moving blood through as well as they used to. That can happen for a few different reasons, any of which deserve attention. You'll want to go talk with your doctor about this to get a competent diagnosis so you can address what is actually causing those symptoms. Make the call and get a good check-up.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Peripheral Nerve Hyperexcitability (PNH) Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
1780921 tn?1462244109
Blank
Queen Creek, AZ